# SDR IMD2005F00000

- Difficulty date: August 29, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N245DC
- Make and model: Cessna 414A
- Aircraft serial: 414A0613
- Engine: Cont TSIO520NB
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Filter
- Part number: CH481081
- Condition: Leaking
- Location: Rt Engine
- Part time: 7 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FINDING AN OIL LEAK ON RT ENGINE DURING PREFLIGHT.  ENGINE WASHED AND RUN, OIL FILTER FOUND CRACKED AND LEAKING AT THE WRENCH LUG FLANGE ON TOP OF THE FILTER.  FILTER APPEARED TO BE OVERTORQUED UPON REMOVAL.  FILTER RETAINED FOR WARRANTY AND QUALITY INSPECTION BY INSTALLER OR MFG.  (K)
